# SDR SCNA20240305056

- Difficulty date: February 13, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N5209A
- Make and model: Boeing 737-83N
- Aircraft serial: 32579
- Aircraft time: 59,887 hours, 38,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fwd
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AROUND FWD DRAIN.     REPAIR ACCOMPLISHED IAW ATS ER 24-01202 REV IR AND SCA TASK CARD ENG-53SCA-11321 REV 00.
